# SDR 07FDEA00240

- Difficulty date: February 2, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11
- Aircraft serial: 48443
- Aircraft time: 72,822 hours, 12,305 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND (APPROX 3" LONG) DURING HFEC INSPECTION ON LEFT WING TANK AT   THE END OF UPPER STRINGER 12 (XORS 642).  CRACK ON LEFT HAND WING TANK AT THE END OF UPPER STRINGER 12 (XORS 642) REPAIRED AS PER SRM 57-20-00 FIGURE 10 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
